About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 248413, 8 pages
http://dx.doi.org/10.1155/2012/248413
Research Article

On the Structure of Brouwer Homeomorphisms Embeddable in a Flow

Institute of Mathematics, Pedagogical University of Cracow, Podchorążych 2, 30-084 Cracow, Poland

Received 10 May 2012; Accepted 25 July 2012

Academic Editor: Krzysztof Cieplinski

Copyright © 2012 Zbigniew Leśniak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zbigniew Leśniak, “On the Structure of Brouwer Homeomorphisms Embeddable in a Flow,” Abstract and Applied Analysis, vol. 2012, Article ID 248413, 8 pages, 2012. doi:10.1155/2012/248413